Translator Disclaimer
2012 Existence Results for General Mixed Quasivariational Inequalities
Muhammad Aslam Noor, Khalida Inayat Noor
J. Appl. Math. 2012(SI03): 1-8 (2012). DOI: 10.1155/2012/701858

Abstract

We consider and study a new class of variational inequality, which is called the general mixed quasivariational inequality. We use the auxiliary principle technique to study the existence of a solution of the general mixed quasivariational inequality. Several special cases are also discussed. Results proved in this paper may stimulate further research in this area.

Citation

Download Citation

Muhammad Aslam Noor. Khalida Inayat Noor. "Existence Results for General Mixed Quasivariational Inequalities." J. Appl. Math. 2012 (SI03) 1 - 8, 2012. https://doi.org/10.1155/2012/701858

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1244.49020
MathSciNet: MR2923374
Digital Object Identifier: 10.1155/2012/701858

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top